# SDR A6WA200640322

- Difficulty date: August 18, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND ON CREW PREFLIGHT, HYD SYSTEM NR 2 QUANTITY AT ZERO APPEARS TO BE LEAKING FROM AFT EQUIPMENT BAY.  ISOLATED NR 2 RESERVOIR SUCTION LINE.  REMOVED AND REPLACED RIGHT ENGINE DRIVEN PUMP SUCTION LINE REF AMM 20-22-00, OPS CHECK AND LEAK CHECK GOOD.  (M)
